# SDR AALA202012229017

- Difficulty date: November 25, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 33,443 hours, 13,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND LEFT TRANSITION PANEL HAS CORROSION FROM STA 727J TO 747.  REPLACED TRANSITION PANEL, REF SRM 53-00-53-2R-5 AND SRM 51-20-01-0G.
